# SDR COMA0860236

- Difficulty date: May 1, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 32,596 hours, 29,785 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5247- ON CLIMB-OUT FROM JAN TO CVG A/C FAILED TO PRESSURIZE.  EMERGENCY DECLARED, A/C RETURNED TO JAN AND LANDED SAFELY.  INSPECTED A/C AND FOUND FWD TOP ROLLER ON CARGO DOOR OUT OF TRACK.  REINSTALLED ROLLER IN TRACK.  OPS CHECK GOOD.
